Is this related?

Hi

This might sound like a weird question but I've been on hrt for three months now following surgery and had no side affects at all apart from post-op pain of course. However this past week coupled with hip pain which I've started to get again I have had some really bad stomach cramps and also tender nipples. If I didn't know better I'd would say I was due to have a period which I obviously can't. So I just wondered if its possible that this could be something to do with the hrt or is it just my body dealing with the changes to my body?

Sx

1 Reply

oldestnewest
  • Hi Smiley

    Sorry I cant help out very much but just to say that I often have feelings as though my period is due to start. However I have had a hysterectomy so I know this is an impossible task even though I do at times feel hormonal.

    I do not know what the answer is apart from maybe your body is fighting against the HRT in some way? Your body is thinking its due to have a period but the HRT is preventing it from doing so?

    Just a thought and sorry if it doesnt make much sense.

    Caroline, x

You may also like...